# SDR USAA2009080391995

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 654581246
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-3 - MAJOR REPAIR - CRACK ON VERTICAL STIFFENER AT FORWARD SIDE OF FLOORBEAM AT BS 328, RBL 30.  REPLACED VERTICAL STIFFENER AT FORWARD SIDE OF FLOORBEAM AT BS 328, RBL 30 IAW B737 BOEING DRAWING 65-45812-46.
